# SDR AALA20100305TUL01

- Difficulty date: March 5, 2010
- Submitted: August 30, 2010
- Operation: Air carrier
- Aircraft: N624AA
- Make and model: Boeing 757223
- Aircraft serial: 24582
- Aircraft time: 61,308 hours, 22,036 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN SKIN ON NUMBER 2 SLAT AT INBOARD DRIVE TRACK.  INSTALLED EXTERNAL DOUBLER ON INBOARD COVE SKIN PER AARD 57-43-00-4.
